# SDR YENA2018100970548

- Difficulty date: July 7, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 3072
- Aircraft time: 46,463 hours, 16,321 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON MAIN CABIN FWD WET AREA LT STR 23 AT 10.8" AFT FR 68 UPR & LWR SURFACES; R & R LT STR 23 FR 68-69 IAW SRM 51-42-11 PG 2.E & F & 51-72-11.
